# SDR FDEA201211144019

- Difficulty date: November 14, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N961FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 25268
- Aircraft time: 51,232 hours, 23,707 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N33124
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN FUSELAGE AT BS 380 STRINGER 4R A FUSELAGE EXTERNAL SKIN REPAIR WAS ACCOMPLISHED BETWEEN STA 377-418 IAW EA 757-5311-16-F3939 REV- .  MAJOR REPAIR.
